# SDR DL73S960261

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Sticking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE START VALVE OPEN LIGHT CAME ON AFTER TAKEOFF, WENT OUT AFTER NR 1 BLEED WAS TURNED OFF.  REPLACED NR 1 ENGINE START VALVE AND BLEED SWITCH.  RAN ENGINE AT TAKEOFF POWER, ALL INDICATIONS CHECKS GOOD AND LEAK CHECK OK.
